Forum

Tecfidra side effect

Hi all hope everyone is as well as can be expected. I currently on Tecfidera and have been on it nearly 18 months and last week have been plagued by hives gradually getting worse as the week progressed after I couldn’t stand the itching any longer I finally rang Doctors to try and get an appointment. I was given same day Emergency appt and I have been given 3 day course steroids as he said the cream won’t do the trick. They are 5mg and I have to take 8 (40) each day.

My question really is has anyone else had this reaction whilst on Tec after so long and if so were you given steroids.

And is this the normal dose of steroids for a relapse, which I presume this isn’t

I had them before when I first started but a antihistamine sorted that out straight away. I also had a heat rash whilst on holiday

last October on day three, it totally ruined my hols as I couldn’t sit out and itched like mad Antihistamines didn’t work for that either it took weeks to go down after we returned.

Your experiences would be most appreciated

Ann x

calamine lotion helps but makes you look pink and chalky!

ask your neuro if it may be caused by an allergic reaction to tecfidera,

i hope you find something that helps.

i get prickly heat rash in hot weather (huh - thankfully we don’t get much of that).